Doctor insights on:
Side Effects After Getting Off The Depo Provera Shot
Which type of side effects should I expect with the Depo-Provera provera (medroxyprogesterone) shot?
Irregular bleeding: Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months.At the end of one year, approximately 50% of women are no longer having any bleeding, which most women consider to be a very good thing. You should document the days of bleeding on a calendar, but don't worry about it. Eme women may be hungrier and gain weight. Some may have acne/oily skin. ...Read more
Is it possible to get side effects from Depo-Provera provera (medroxyprogesterone) after having been on it for contraception?
Protection: The depoprovera shot is highly effective for 3 months and somewhat effective for an additional month unofficially. Consider yourself fertile again after that. ...Read more
The Depo-Provera shot will last up for 3 months. I no longer want to the Depo-Provera shot. Will my appetite decrease while coming off of it?
What are the effects of coming off Depo Provera (medroxyprogesterone)? I've been off it for about 2 months and I'm experiencing sore breasts?
I just recently stopped using Depo-Provera provera (medroxyprogesterone) ( the birth control shot) , it was my first time & i hated it badly. Any side effects from stopping?
First Depo shot received on 12th day of pill pack.Since Im switching from the pill,how long until shot is completely effective?Do I finish my pack?
Consult doctor: Depo shot is replacing your pills ,it should be effective soon in 1-2 days ,you need not finish the pack .You can call and discuss with your doctor ...Read more
Could you potentially have side effects and symptoms after Depo-Provera provera (medroxyprogesterone)?
See below: Any drug can have side effects. That's why its so important to work closely with your doctor. ...Read more
After giving birth on Jan 8 I was given the Depo-Provera provera (medroxyprogesterone) shot. I am having headaches dizziness sharp pain in chest. Are theses side effects? What todo
See your doc: These are concerning symptoms go and see your doc ...Read more
After 13 weeks of the Depo-Provera birth contol shot. Discontiue taking it. Will my appetite will decrease ?
Maybe : If you can say with certainty that the shot corresponded with an increase in your appetite that was persistant then you likely will see a decrease. Everyone is different and for many people there is no change in appetite. If you were using for contraception and not just menstrual symptoms have a back up plan to take its place as pregnancy definitely causes increased appetite and weight gain. ...Read more
What are the side effects of the Depo-Provera shot for birth control? Im experiencing headaches, nausea and increase of apetite. Could it be my Depo-Provera expired?
Typical : Increase appetitie is very typical which is why some womem gain weight on depo. If your depo is expired and you did not get your next shot then it is not in your system and is unlikely to cause the symptoms. You should take a pregnancy test if your are no longer on birth control. ...Read more
- Talk to a doctor live online for free
- Side effects of getting off depo-provera shot
- After getting off the depo-provera shot
- How to get pregnant after getting off the depo-provera shot?
- Ask a doctor a question free online
- The side effects of the depo-provera shot
- Can you get pregnant off depo-provera shot?
- When you get off the depo-provera shot
- Side effects depo-provera shot
- Talk to a gynecologist online for free